Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Nipples in pain. On Atorvastatin, Allopurinol, lansoprazole, nicorandil, aspirin. Worry?

I have been having low-intensity, but continuing pain on both nipples, when softly pressed. I am 71 and reasonably fit even while having 7 or 8 prescribed drugs including Atorvastatin ,, Allopurinol , lansoprazole ,nicorandil,aspirin, etc. and now 7mg of Warfarin . I am not surprised, a wee bit worried. What s this nipplepain due to? Many thanks Syed, Harrow, UK
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Atorvastatin i.e the cholesterol lowering agent can cause muscle pains. although pain in both the nipples is very rare . I can not see any of your other medication to cause the pain.
I would advise you to consult your doctor to look for any local cause or some investigations if the problem persists.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor